KETAKSAMAAN HERMITE-HADAMARD TERHADAP INTEGRAL RIEMANN-STIELTJES

  • Denny Ivanal Hakim Departemen Matematika, Institut Teknologi Bandung
  • Hendra Gunawan Departemen Matematika, Institut Teknologi Bandung

Abstract

The Hermite-Hadamard inequality is an inequality for convex functions that gives an estimate for the integral mean value of a convex function on a closed interval by its value at the middle of interval and the average of its values at the endpoints. The Hermite-Hadamard inequality can be generalized by using the Riemann-Stieltjes integral mean value.  An application of the Hermite-Hadamard inequality with respect to Riemann-Stieltjes integral  for estimating the power mean of   positive real numbers by the aritmethic mean is given at the end of discussion.

Published
2012-06-29
How to Cite
HAKIM, Denny Ivanal; GUNAWAN, Hendra. KETAKSAMAAN HERMITE-HADAMARD TERHADAP INTEGRAL RIEMANN-STIELTJES. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 1, p. 59 - 68, june 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2942>. Date accessed: 08 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.1.2942.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.